# SDR YENA200408

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 16,020 hours, 6,954 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Part number: 3042865102
- Part serial: 4795
- Condition: Faulty
- Location: Entertain Sys
- Part time: 1,653 hours, 577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUR HOURS INTO FLIGHT RUBBER BURNING ODOR FROM ROW 7 LEFT, SMELL WAS INTERMITTENT.  SHUT DOWN LTV AS A PRECAUTION, AIRINC WITH MCC NO OTHER ACTION TAKEN, ODOR DID NOT REOCCUR.  FOUND ELECTRICAL BURNING ODOR AT SEB AT SEAT 9B.  REPLACED SEB IAW LTV MM 23-39-00, OPS CHECK NORMAL.  PERFORMED LTV INTEGRITY INSP IAW INFO NOTICE 2003-T050TRA.  INSPECTED ALL LTV CABLE AND COMPONENTS IN ROW 7 THRU 11 ABC, OPS NORMAL.  MEL CLEARED AND PLACARD REMOVED.
